Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

My first day as well, Very Nervous

Posted by tiredman on October 22, 2003, at 11:22:23

In reply to Re: Help! First day: Nausea and Lexapro vandy, posted by LynneDa on October 21, 2003, at 10:24:41

I'm very sensitive to medication and my p-doc started me on only 2.5 mg of Lexapro. I know this is far lower then the therapeutic dose but it has made me feel very "jittery". I'm afraid that I will not be able to take a full 10 mg dose. Have any of you experienced being jittery??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tiredman thread:109458
URL: http://www.dr-bob.org/babble/20031021/msgs/271859.html